# SDR A6WA9900047

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Part number: AE20556
- Condition: Failed
- Location: Anti Skid System
- Part time: 7 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT, APPLIED GREEN BRAKES, NO BRAKING ON LEFT SIDE, SWITCHED TO YELLOW BRAKES, NO BRAKES UNTIL 15 SECONDS AFTER WHEEL SPIN-UP.  REMOVED AND REPLACED ANTI-SKID COMPUTER.  PART TOTAL CYCLES:  10.  (X)
